# SDR 20000821SH002

- Difficulty date: June 27, 2000
- Submitted: August 21, 2000
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 1193
- Condition: Cracked
- Location: Root End Outer
- Part time: 25,152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR REPAIR WITH CUSTOMER COMPLAINT OF EXCESSIVE BLADE TIP MOVEMENT.  DISASSEMBLED PROPELLER AND FOUND THAT BLADE, S/N 1193, HAD A CRACK 360 DEGREES AROUND OUTER SLEEVE ON ROOT END.  BLADE REJECTED FROM SERVICE.  (X)
